# SDR CALA2014061300742

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 45,800 hours, 16,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHT INOPERATIVE AT SEAT 24ABC.  REPLACED FLOOR PROX LIGHT ASSEMBLY IAW AMM 33-51-11-960-802.
